# SDR UIEA2018100702194

- Difficulty date: October 7, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 97,412 hours, 20,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT ENG FIRE LOOP 2 STATUS MESSAGE. PLACED THE LEFT ENGINE FIRE LOOP 2 ON DEFERRAL IAW MEL 26-11-01-01 CAT C MDDR 100762 DUE 17OCT18 DISP AT 0918Z ZH.
